# SDR TRAX200701857

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9 I/B AND O/B ANGLES ARE CRACKED.  DUPLICATED NEW CLIPS. INSTALLED IAW REO 601R-53-11-171.  COMPLIED WITH ASA EO 600-53-0090 RII 5000528.
